Loading, please wait...

Children's 4oz Acetaminophen - Up&Up™

Children's 4oz Acetaminophen - Up&Up™ - image 1 of 4Children's 4oz Acetaminophen - Up&Up™ - image 2 of 4Children's 4oz Acetaminophen - Up&Up™ - image 3 of 4Children's 4oz Acetaminophen - Up&Up™ - image 4 of 4
Children's 4oz Acetaminophen - Up&Up™ - image 1 of 4
flavor Bubble Gum
size 4fl oz

About this item

At a glance

Gluten Free
Gluten Free
HSA/FSA Eligible
HSA/FSA Eligible

Highlights

  • ACTIVE INGREDIENT: Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL. Compare to the active ingredient in Children's Tylenol® Oral Suspension.
  • HOW IT WORKS: It temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache.
  • A LIQUID medicine with the active ingredient acetaminophen 160 mg per 5 mL, Children's Acetaminophen Oral Suspension temporarily reduces fever and relieves minor aches and pains due to the common cold, flu, headache, sore throat and toothache.
  • PAIN RELIEF FOR CHILDREN: Children's Acetaminophen 160 mg per 5 mL Oral Suspension, Grape Flavor, is aspirin free, ibuprofen free, alcohol free and gluten free.
  • CHILD-RESISTANT SAFETY CAP is designed to protect your little ones.

Specifications

Suggested Age: 2 Years and Up

Health Facts: Contains Acetaminophen

Active Ingredient Strength Value: 100 Milligrams

Product Warning: Contains Acetaminophen, do not use if you are pregnant or nursing

Product Form: Liquid

Primary Active Ingredient: Acetaminophen

Package Quantity: 1

TCIN: 11004777
UPC: 370030617760
Item Number (DPCI): 094-01-0320
Origin: Made in the USA or Imported
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

Compare to Children’s Tylenol® Oral Suspension active ingredient. Children's Pain & Fever, Acetaminophen Oral Suspension, Grape Flavor, contains acetaminophen 160 mg per 5 mL for fast, effective relief of fever and pain for children ages 2 to 11 years. Children’s Pain & Fever temporarily reduces fever and relieves minor aches and pains due to conditions such as the common cold, flu, headache, sore throat and toothache, and is free of alcohol, aspirin, ibuprofen & gluten.
Gluten Free
A product that has an unqualified independent third-party certification, or carries an on-pack statement relating to the finished product being gluten-free.
HSA/FSA Eligible
Restrictions apply; contact your insurance provider about plan allowances and requirements
See how we make shopping for wellness even easier.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.9 out of 5 stars with 40 reviews
97% would recommend
35 recommendations
value: 5 out of 5
quality: 4.85 out of 5

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.